rash on ucp 1 - AnabolicMinds.com

rash on ucp 1

  1. New Member
    wildcat24's Avatar
    Join Date
    Jun 2003
    Age
    34
    Posts
    37
    Rep Power
    156

    Reputation

    rash on ucp 1


    Ive got a rash on my upper arms the 8th day should I discontinue? It doesn't really bother me because you can't see it unless I take my shirt off. If I continue will it get worse and spread?

  2. Elite Member
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,014
    Rep Power
    0

    Reputation

    Yes.. you might need to stop.. some people do get a nice allergic reaction to the UA in it.
  3. IBE Representative
    JBlaze's Avatar
    Join Date
    Jan 2003
    Age
    31
    Posts
    2,557
    Rep Power
    8454

    Reputation

    if it gets any worse i'd stop immediately.
    •   
       

Similar Forum Threads

  1. Rash on the new levi r...
    By tunnelrat in forum Supplements
    Replies: 2
    Last Post: 02-02-2010, 04:09 PM
  2. Rash on shoulder...related???
    By spinn in forum Male Anti-Aging Medicine
    Replies: 0
    Last Post: 10-23-2006, 11:38 AM
  3. Sudden rash on my arm
    By bigred869 in forum General Chat
    Replies: 5
    Last Post: 09-17-2006, 08:10 PM
  4. Training on UCP-1
    By Bryan in forum Supplements
    Replies: 4
    Last Post: 12-26-2003, 03:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in